Strategically stable equilibria in games with infinitely many pure strategies

Nabil Al-Najjar*

*Corresponding author for this work

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

This paper studies the notion of Strategic Stability (Kohlberg and Mertens (Econometrica, 1986, 54, 1003-1039)) in games with compact metric spaces of pure strategies and continuous payoff functions. It is shown that stable sets exist and satisfy versions of the properties of admissibility, forward induction and elimination of dominated strategies.

Original languageEnglish (US)
Pages (from-to)151-164
Number of pages14
JournalMathematical social sciences
Volume29
Issue number2
DOIs
StatePublished - Apr 1995

Keywords

  • Forward induction
  • Perfect equilibria
  • Strategic stability

ASJC Scopus subject areas

  • Sociology and Political Science
  • Social Sciences(all)
  • Psychology(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Strategically stable equilibria in games with infinitely many pure strategies'. Together they form a unique fingerprint.

  • Cite this